# SDR DL72S990187

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO AISLE EMERGENCY EXIT SIGNS INOP AT AFT GALLEY AND AFT ENTRY DOOR.  REPLACED BATTERY PACKS, OPS NORMAL.
